# SDR AALA201712079022

- Difficulty date: December 5, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D30665605
- Part serial: A6982
- Condition: Deformed
- Location: Crew Door
- Part time: 43,913 hours, 25,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DEFORMATION ON PASSENGER CREW DOOR 842 SLIDE RAFT AT FORWARD GALLEY AREA. (WHEN DOOR IS FULLY OPEN SLIDE RAFT TOUCHES FUSELAGE). REPLACED AFT SLIDE RAFT PER JOB CARD 26C84252006.
